Continuous reporting of new cases in Spain supports the relationship between Herbalife® products and liver injury

@article{Manso2011ContinuousRO,
  title={Continuous reporting of new cases in Spain supports the relationship between Herbalife® products and liver injury},
  author={G. Manso and L. L{\'o}pez-Rivas and M. Salgueiro and J. M. Duque and F. J. Jimeno and R. Andrade and M. Lucena},
  journal={Pharmacoepidemiology and Drug Safety},
  year={2011},
  volume={20}
}
  • G. Manso, L. López-Rivas, +4 authors M. Lucena
  • Published 2011
  • Medicine
  • Pharmacoepidemiology and Drug Safety
  • Previous publications have linked Herbalife® products to hepatotoxicity. The identification of earlier cases in which the culprit agent could not be established raised the hypothesis of a possible contamination of some specific batches of Herbalife products. 
    38 Citations
    Herbal hepatotoxicity: a tabular compilation of reported cases
    • 102
    Review article: herbal and dietary supplement hepatotoxicity
    • 162
    • PDF
    Liver injury induced by herbal complementary and alternative medicine.
    • 29
    Herbal hepatotoxicity: suspected cases assessed for alternative causes
    • 62

    References

    SHOWING 1-10 OF 35 REFERENCES
    [Hepatotoxicity associated with the use of Herbalife].
    • 32
    [Toxic hepatitis by consumption Herbalife products a case report].
    • 13
    Herbal does not mean innocuous: ten cases of severe hepatotoxicity associated with dietary supplements from Herbalife products.
    • 162
    • Highly Influential
    • PDF
    Severe hepatotoxicity following ingestion of Herbalife nutritional supplements contaminated with Bacillus subtilis.
    • 96
    • Highly Influential
    • PDF
    Association between consumption of Herbalife nutritional supplements and acute hepatotoxicity.
    • 106
    • Highly Influential
    • PDF
    Aloe vera-induced acute toxic hepatitis in a healthy young man.
    • 35
    Oral Aloe Vera-Induced Hepatitis
    • 81
    [Liver injury induced by "natural remedies": an analysis of cases submitted to the Spanish Liver Toxicity Registry].
    • 83